# SDR SCNA96259

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT FAILED TEST.  REMOVED AND REPLACED OVERWING EMERGENCY POWER SUPPLY IN ACCORDANCE WITH MM 33-51-01 AND OPS CHECKED GOOD.
